# SDR SOKF20141125001

- Difficulty date: November 24, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N991TA
- Make and model: Airbus A319-112
- Aircraft serial: 1625
- Aircraft time: 42,345 hours, 17,621 cycles
- Engine: Cfmint CFM565B6
- Engine time: 41,059 hours, 17,080 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B6
- Part serial: 575295
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 41,059 hours, 17,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FORM SJO TO SAL THE ENGINE NR 1 DAMAGED DUE BIRD STRIKE.  ENGINE NR 1 WAS REMOVED AND REPLACED IAW AMM 71-00-00 AND OPERATIONAL AND LEAK TESTED IAW AMM 71-00-00-710-008 OK NORMAL. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
